# SDR 96FDEA00161

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME AT BS 440, STR 2R.  ORIGINAL MATERIAL THICKNESS WAS .055 INCH.  MECHANICALLY BLENDED OUT GOUGE IN AN AREA OF 1.25 INCH BY .50 INCH.  REMOVED .010 INCH AND REMAINING THICKNESS WAS .045 INCH FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  CUT OUT DAMAGE AND DID REPAIR PER FEDEX SRM 53-10-4.
